# SDR DALA1034643270

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 34,296 hours, 15,283 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 1 INOPERATIVE. REPAIRED PULLED WIRE AT CONNECTOR UNDER SEAT AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
